# SDR A6WA2019101546921

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R317711
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SILL ANGLE BOTH CONNECTOR PLUG BRACKETS HAVE CORROSION.  REMOVED AND REPLACED PAX DOOR LWR SILL CONNECTOR PLUG BRACKETS IAW CRJ-200 SRM 51-42-06.
